No Cover Image

Journal article 711 views 79 downloads

Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential

Moshe Marcus, Vitaly Moroz Orcid Logo

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Volume: 18, Issue: 1, Pages: 39 - 64

Swansea University Author: Vitaly Moroz Orcid Logo

Published in: Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
ISSN: 0391-173X 2036-2145
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa31878
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-02-07T20:47:29Z
last_indexed 2020-07-31T12:48:26Z
id cronfa31878
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-07-31T12:01:35.4496138</datestamp><bib-version>v2</bib-version><id>31878</id><entry>2017-02-07</entry><title>Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential</title><swanseaauthors><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2017-02-07</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Annali della Scuola Normale Superiore di Pisa - Classe di Scienze</journal><volume>18</volume><journalNumber>1</journalNumber><paginationStart>39</paginationStart><paginationEnd>64</paginationEnd><publisher/><issnPrint>0391-173X</issnPrint><issnElectronic>2036-2145</issnElectronic><keywords/><publishedDay>29</publishedDay><publishedMonth>3</publishedMonth><publishedYear>2018</publishedYear><publishedDate>2018-03-29</publishedDate><doi>10.2422/2036-2145.201604_002</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-07-31T12:01:35.4496138</lastEdited><Created>2017-02-07T13:17:04.7021333</Created><authors><author><firstname>Moshe</firstname><surname>Marcus</surname><order>1</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>2</order></author></authors><documents><document><filename>0031878-07022017131932.pdf</filename><originalFilename>1603.09265v3.pdf</originalFilename><uploaded>2017-02-07T13:19:32.0170000</uploaded><type>Output</type><contentLength>299157</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2018-03-29T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2020-07-31T12:01:35.4496138 v2 31878 2017-02-07 Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2017-02-07 SMA Journal Article Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 18 1 39 64 0391-173X 2036-2145 29 3 2018 2018-03-29 10.2422/2036-2145.201604_002 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2020-07-31T12:01:35.4496138 2017-02-07T13:17:04.7021333 Moshe Marcus 1 Vitaly Moroz 0000-0003-3302-8782 2 0031878-07022017131932.pdf 1603.09265v3.pdf 2017-02-07T13:19:32.0170000 Output 299157 application/pdf Accepted Manuscript true 2018-03-29T00:00:00.0000000 true eng
title Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
spellingShingle Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
Vitaly Moroz
title_short Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
title_full Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
title_fullStr Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
title_full_unstemmed Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
title_sort Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential
author_id_str_mv 160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Vitaly Moroz
author2 Moshe Marcus
Vitaly Moroz
format Journal article
container_title Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
container_volume 18
container_issue 1
container_start_page 39
publishDate 2018
institution Swansea University
issn 0391-173X
2036-2145
doi_str_mv 10.2422/2036-2145.201604_002
document_store_str 1
active_str 0
published_date 2018-03-29T03:43:48Z
_version_ 1737025942212050944
score 10.8781185